# SDR ASOA2013090608955

- Difficulty date: August 21, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,020 hours, 8,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, BUTT STRAP CORRODED BETWEEN S25-26R.   REPAIRED IAW AMM 53-00-47-000-A01 & 25-84-00-400-801. AND SRM 51-21-06-001-001-A01 & 51-42-06-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
